MathSciNet Relay Station
MathSciNet bibliographic data
MR693043 (84g:46085) 46L05 (46H20 46M20)
Rieffel, Marc A. Dimension and stable rank in the $K$-theory of $C\sp{\ast}$-algebras. Proc. London Math. Soc. (3) 46 (1983), no. 2, 301–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement